# SDR YADA2012F00188

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N116AX
- Make and model: Beech 1900C
- Aircraft serial: UC17
- Aircraft time: 28,776 hours, 37,057 cycles
- Engine: Pwa PT6A65B
- Engine time: 8,039 hours, 8,327 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: False Indication
- Location: Fuel Qty
- Part time: 28,776 hours, 37,057 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, PILOT EXPERIENCED A FUEL IMBALANCE THAT REQUIRED FULL AILERON TRIM TO CORRECT.  ACFT RETURNED TO BASE, MX DETERMINED 1 FUEL QUANTITY INDICATOR WAS INDICATING INCORRECT FUEL QUANTITY.  THE FUEL TANKS WERE SUMPED AND THE FAULTY GUAGE THEN INDICATED CORRECTLY.  THE FUEL TANKS WERE TOPPED OFF AND THE GUAGES AGAIN CHECKED FOR PROPER INDICATION. THE ACFT WAS THEN RETURNED TO SERVICE.
